Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 144, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2012, 9:57 PM CDT for Jack County, Young County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 9:57 PM CDT (02:57 UTC)
- Expired
- May 29, 2012, 10:37 PM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Jack County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 105 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS54 KFWD 300257
SVRFWD
TXC237-503-300400-
/O.NEW.KFWD.SV.W.0144.120530T0257Z-120530T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
EASTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 956 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES
NORTHWEST OF BRYSON...MOVING SOUTHEAST AT 20 MPH. THIS WARNING
SUPERSEDES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR YOUNG
COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAHAM AROUND 1040 PM...
BRYSON AROUND 1050 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3341 9865 3340 9843 3344 9842 3304 9806
3300 9818 3301 9842 3295 9843 3296 9857
3338 9870
TIME...MOT...LOC 0256Z 326DEG 16KT 3336 9855
$$2 follow-up statements
723
WWUS54 KFWD 300319
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT TUE MAY 29 2012
TXC237-503-300400-
/O.CON.KFWD.SV.W.0144.000000T0000Z-120530T0400Z/
JACK TX-YOUNG TX-
1019 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN YOUNG AND SOUTHWESTERN JACK COUNTIES...
AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
NORTHWEST OF BRYSON...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAHAM AROUND 1040 PM CDT...
BRYSON AROUND 1050 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3341 9865 3340 9843 3344 9842 3304 9806
3300 9818 3301 9842 3295 9843 3296 9857
3338 9870
TIME...MOT...LOC 0319Z 326DEG 16KT 3328 9848
$$
CAVANAUGH314
WWUS54 KFWD 300337
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE MAY 29 2012
TXC237-503-300348-
/O.CAN.KFWD.SV.W.0144.000000T0000Z-120530T0400Z/
JACK TX-YOUNG TX-
1037 PM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YOUNG AND SOUTHWESTERN
JACK COUNTIES IS CANCELLED...
AT 1038 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3341 9865 3340 9843 3344 9842 3304 9806
3300 9818 3301 9842 3295 9843 3296 9857
3338 9870
TIME...MOT...LOC 0338Z 315DEG 10KT 3333 9853
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:06 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 29, 7:06 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 706 PM CDT TUE MAY 29 2012 .AVIATION... /00Z TAFS/ CONCERNS...THUNDERSTORM POTENTIAL AND TIMING. CONSIDERABLE INSTABILITY IS IN PLACE ACROSS NORTH TEXAS...BUT INITIAL 00Z RAOB DATA FROM FWD SHOWS A SMALL BUT EFFECTIVE CAP REMAINING ABOVE THE FLAT CU...GENERALLY 8-10KFT AGL. WITH NO FOCUS FOR INITIATION...ANY CONVECTION IN THE SHORT TERM WOULD HAVE TO ORIGINATE UPSTREAM. SEVERE THUNDERSTORMS DEVELOPED NEAR A DRYLINE IN SOUTHWESTERN OKLAHOMA THIS AFTERNOON...AND WESTERLY WINDS ALOFT HAVE GUIDED THE STORMS EAST AWAY FROM THE BOUNDARY. THE SOUTHERNMOST STORM HAS BEGUN TO TURN RIGHT TOWARD ITS INFLOW AND WILL SOON BE ENTERING AN AREA OF ENHANCED INSTABILITY. IF ANY CONVECTION IMPACTS METROPLEX TAF SITES...IT WILL BE FROM SUCH STORMS PROPAGATING SOUTHEASTWARD. BUT UNLIKE LAST NIGHT...THE UPPER SUPPORT IS LACKING...AND CONFIDENCE IS TOO LOW FOR ANY MENTION IN THE TAFS. BETTER CHANCES FOR PRECIPITATION (ALBEIT BENIGN) WILL BE EARLY WEDNESDAY MORNING IF CONVECTION NOW IN NORTHERN OKLAHOMA IS ABLE TO PERSIST OVERNIGHT AND EVENTUALLY CROSS THE RED RIVER LATE TONIGHT. HAVE MAINTAINED VCSH MENTION IN THE 10-15Z (5-10AM CDT) TIME FRAME...WHEN ACTIVITY IS UNLIKELY TO INGEST MOIST PARCELS FROM BENEATH THE NOCTURNAL INVERSION. IF A WELL DEVELOPED COLD POOL ACCOMPANIES THE MCS...THUNDER MAY NEED TO BE INTRODUCED. AT THIS TIME...CONFIDENCE IN ANY CONVECTION MATCHES THE PUBLIC FORECAST POP OF 30 PERCENT. 25 && .PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/ A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS. THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE BEST CHANCE OVER THE NORTHWESTERN COUNTIES. THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING. A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 93 71 85 60 / 30 20 30 30 20 WACO, TX 73 92 73 87 63 / 10 10 20 30 20 PARIS, TX 71 90 69 81 57 / 40 30 50 40 20 DENTON, TX 70 92 70 84 58 / 30 20 40 30 10 MCKINNEY, TX 71 91 70 83 58 / 30 20 40 30 20 DALLAS, TX 72 92 71 85 60 / 30 20 30 30 20 TERRELL, TX 71 92 70 85 60 / 30 20 30 30 20 CORSICANA, TX 71 92 72 87 62 / 20 10 30 30 20 TEMPLE, TX 71 91 72 88 64 / 10 10 10 30 20 MINERAL WELLS, TX 70 93 69 84 58 / 30 20 30 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/69
Hazardous weather outlook, May 29, 3:05 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CDT TUE MAY 29 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 305 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT MAINLY NORTH OF A COMANCHE TO ATHENS LINE. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT NORTH OF A COMANCHE TO ATHENS LINE.
In the hours before
Special weather statement, May 29, 8:10 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT TUE MAY 29 2012
TXZ091-092-102-300145-
MONTAGUE TX-WISE TX-COOKE TX-
810 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COOKE COUNTY
MONTAGUE COUNTY
NORTHEASTERN WISE COUNTY
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 45
MPH. THE WIND APPEARS TO BECOMING FROM AN AREA OF DOWNBURST ACTIVITY
THAT IS ALSO INITIATING NEW CONVECTION ON ITS LEADING EDGE.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3352 9720 3343 9735 3343 9738 3341 9738
3329 9758 3363 9799 3388 9798 3389 9794
3386 9786 3387 9783 3392 9779 3394 9774
TIME...MOT...LOC 0108Z 315DEG 40KT 3363 9770Special weather statement, May 29, 8:37 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 PM CDT TUE MAY 29 2012 TXZ102-103-300200- DENTON TX-WISE TX- 837 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN DENTON COUNTY EASTERN WISE COUNTY AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DENTON...JUSTIN...KRUM AND SANGER. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3343 9727 3330 9703 3300 9740 3343 9765 TIME...MOT...LOC 0137Z 309DEG 25KT 3341 9744
Local storm report, May 29, 9:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT TUE MAY 29 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 5 S SLIDELL 33.30N 97.40W
05/29/2012 E0.75 INCH WISE TX AMATEUR RADIO
55 MPH WINDS REPORTED AS WELL.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.